| Model Number |
FX3608SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/10/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3608swc was removed on (b)(6) 2018 due to failure to osseointegrate 3 months and 24 days after implantation.The doctor noted bone resorption during explantation.The patient has medical history of diabetes and hypertension.The patient has recovered without complications.